Maximizing the number of independent subsets over trees with bounded degree

Clemens Heuberger, Stephan Wagner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)49-68
JournalJournal of graph theory
Volume58
DOIs
Publication statusPublished - 2008

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Application
  • Theoretical

Cite this

Maximizing the number of independent subsets over trees with bounded degree. / Heuberger, Clemens; Wagner, Stephan.

In: Journal of graph theory, Vol. 58, 2008, p. 49-68.

Research output: Contribution to journalArticleResearchpeer-review

@article{359c724a4c574a31a734baa93340e310,
title = "Maximizing the number of independent subsets over trees with bounded degree",
author = "Clemens Heuberger and Stephan Wagner",
year = "2008",
doi = "10.1002/jgt.20294",
language = "English",
volume = "58",
pages = "49--68",
journal = "Journal of graph theory",
issn = "0364-9024",
publisher = "Wiley-Liss Inc.",

}

TY - JOUR

T1 - Maximizing the number of independent subsets over trees with bounded degree

AU - Heuberger, Clemens

AU - Wagner, Stephan

PY - 2008

Y1 - 2008

U2 - 10.1002/jgt.20294

DO - 10.1002/jgt.20294

M3 - Article

VL - 58

SP - 49

EP - 68

JO - Journal of graph theory

JF - Journal of graph theory

SN - 0364-9024

ER -